Alert archive / Maryland / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 383, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 22, 2019, 9:21 PM EDT for 4 counties in Maryland; Kent County, Delaware. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2019, 9:21 PM EDT (01:21 UTC)
- Expired
- Aug 22, 2019, 10:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kent County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 9:43 PM EDT | TSTM WND DMG | Chestertown, MD | MULTIPLE TREES DOWN AROUND THE CHESTERTOWN AREA. TIME ESTIMATED FROM RADAR. |
| Aug 22, 9:43 PM EDT | TSTM WND DMG | Kingstown, MD | MULTIPLE TREES AND BRANCHES DOWN AROUND THE KINGSTOWN AREA. TIME ESTIMATED FROM RADAR. |
| Aug 22, 9:43 PM EDT | TSTM WND DMG | Kingstown, MD | MULTIPLE TREES AND BRANCHES DOWN AROUND THE KINGSTOWN AREA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1353 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 5.2
The text
As transmitted.
666
WUUS51 KPHI 230121
SVRPHI
DEC001-MDC011-029-035-041-230215-
/O.NEW.KPHI.SV.W.0383.190823T0121Z-190823T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
921 PM EDT Thu Aug 22 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northwestern Kent County in central Delaware...
Northeastern Talbot County in eastern Maryland...
Queen Anne's County in northeastern Maryland...
Northern Caroline County in eastern Maryland...
Kent County in northeastern Maryland...
* Until 1015 PM EDT.
* At 921 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Newtown to near Bodkin Point to
Arnold, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Dover, Easton, Centerville, Smyrna, Chestertown, Centreville,
Clayton, Greensboro, Oakland, Ridgely, Cheswold, Rock Hall, Church
Hill, Millington, Sudlersville, Goldsboro, Queen Anne, Hartly, Old
Town and Starr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3904 7631 3898 7628 3900 7617 3903 7624
3909 7623 3915 7628 3932 7618 3928 7548
3904 7565 3880 7606 3884 7620 3897 7625
3891 7624 3894 7628 3889 7629 3896 7631
3889 7634 3890 7637
TIME...MOT...LOC 0121Z 280DEG 26KT 3926 7627 3914 7635 3904 7653
HAIL...0.75IN
WIND...60MPH
$$
Staarmann2 follow-up statements
325
WWUS51 KPHI 230147
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
947 PM EDT Thu Aug 22 2019
DEC001-MDC011-029-035-041-230215-
/O.CON.KPHI.SV.W.0383.000000T0000Z-190823T0215Z/
Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
947 PM EDT Thu Aug 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHWESTERN KENT...NORTHEASTERN TALBOT...QUEEN ANNE'S...NORTHERN
CAROLINE AND KENT COUNTIES...
At 947 PM EDT, severe thunderstorms were located along a line
extending from Chestertown to Starkey Corner to near Overton, moving
east at 35 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dover, Easton, Centerville, Smyrna, Chestertown, Centreville,
Clayton, Greensboro, Oakland, Ridgely, Cheswold, Rock Hall, Church
Hill, Millington, Sudlersville, Goldsboro, Queen Anne, Hartly, Old
Town and Starr.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3904 7631 3898 7628 3900 7617 3903 7624
3909 7623 3915 7628 3920 7621 3932 7618
3928 7548 3904 7565 3880 7606 3884 7620
3897 7625 3891 7624 3894 7628 3889 7629
3896 7631 3889 7634 3890 7637
TIME...MOT...LOC 0147Z 269DEG 28KT 3923 7604 3911 7604 3903 7616
HAIL...0.75IN
WIND...70MPH
$$
Staarmann839
WWUS51 KPHI 230157
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
957 PM EDT Thu Aug 22 2019
DEC001-MDC011-029-035-041-230215-
/O.CON.KPHI.SV.W.0383.000000T0000Z-190823T0215Z/
Kent DE-Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
957 PM EDT Thu Aug 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHWESTERN KENT...NORTHEASTERN TALBOT...QUEEN ANNE'S...NORTHERN
CAROLINE AND CENTRAL KENT COUNTIES...
At 957 PM EDT, severe thunderstorms were located along a line
extending from Crumpton to near Church Hill to near Centerville,
moving east at 35 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dover, Easton, Centerville, Smyrna, Chestertown, Centreville,
Clayton, Greensboro, Oakland, Ridgely, Cheswold, Rock Hall, Church
Hill, Millington, Sudlersville, Goldsboro, Queen Anne, Hartly, Old
Town and Grasonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3904 7631 3898 7628 3897 7622 3900 7617
3903 7624 3909 7623 3915 7628 3920 7610
3932 7612 3928 7548 3904 7565 3880 7606
3887 7618 3894 7621 3896 7625 3892 7625
3896 7635
TIME...MOT...LOC 0157Z 279DEG 29KT 3923 7594 3910 7593 3901 7604
HAIL...0.75IN
WIND...70MPH
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:54 PM EDT, 5 hours 27 minutes earlier.
Area forecast discussion, Aug 22, 3:54 PM EDT, 5 hours 27 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 354 PM EDT Thu Aug 22 2019 .SYNOPSIS... A slow moving cold front will track through the forecast area tonight into Friday. The front will settle well to our south through early next week as high pressure builds to our north. The high will retreat northward on Wednesday as low pressure lifts northward off the eastern seaboard and a cold front approaches the region from the west. The cold front is then forecast to move into the Mid-Atlantic region late next week. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... A cold front extended southwestward from northern New England, across northern and western Pennsylvania, to the middle Mississippi River Valley at mid afternoon. The boundary will continue to sink to the south and through much of our region overnight. An initial batch of showers associated with a mid level impulse was passing across far northern New Jersey around 3:30 PM. It will move through the lower Hudson River Valley and into southern New England. Meanwhile, a line of showers and thunderstorms was developing along the cold front in north central and western Pennsylvania. It is not expected to reach Berks County, the Poconos and the Lehigh valley until around sunset. We continue to expect locally heavy rain and gusty winds with the showers and thunderstorms this evening. They are forecast to progress slowly to the southeast, reaching the Interstate 95 Corridor late this evening. Once we get close to and past midnight, the showers and thunderstorms are expected to weaken as conditions stabilize a bit. The precipitation is not anticipated to reach southern Delaware and far southern New Jersey until after midnight. By that time, much of the lightning activity should have dissipated. A southwest to west wind around 5 to 10 MPH is expected to become light and variable around the time of the frontal passage before settling into the northwest and north around 5 to 10 MPH in its wake. Tonight's low temperatures are forecast to range from the upper 50s in the Poconos to around 70 on the coastal plain of the upper Delmarva and southern New Jersey. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... The cold front is forecast to extend across far southern New Jersey, central Delaware and adjacent areas of northeastern Maryland around daybreak on Friday. It expected expected to drift southward, reaching the Virginia Capes late in the day. The slow movement of the boundary will translate into a very gradual improving trend from north to south in our region on Friday. We will keep a chance of showers from the Philadelphia metropolitan area and southern New Jersey southward for Friday morning. We will limit the mention of showers to areas from about Dover DE and Ocean City NJ southward for the afternoon. It appears as though any substantial instability will have drifted to our south by Friday morning, so we will not include any thunder. It should remain mostly cloudy across northeastern Maryland, Delaware and southern New Jersey through the day. However, some clearing from the northwest and north is anticipated for eastern Pennsylvania, and for northern and central New Jersey. The wind is expected to be from the northwest and north around 10 MPH. Temperatures will be considerably cooler than those of recent days with highs mostly in the 80 degree neighborhood. Readings will likely not get above the lower and middle 70s in the elevated terrain on the Poconos and far northern New Jersey. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... The long term forecast will begin with below normal temperatures and more comfortable dewpoints and end with normal to above normal temperatures and greater chances of convectively driven precipitation. For Friday night, lingering showers and thunderstorms could remain across southern New Jersey, and southern Delaware and Maryland. PW values remain near 2.0 inches, so some locally heavy rain is possible. Saturday could end up the better of weekend days as high pressure builds well to our north across eastern Canada and winds just start to turn onshore. Temperatures will be below normal. The period between Sunday and Tuesday, could see more cloud cover and light precipitation. This is due to a persistent onshore flow. Guidance, for a couple of days now, is showing precipitation for this period. However onshore flow can manifest itself in a number ways...low clouds, fog, drizzle or light rain. At a minimum, expect some cloud cover along the coastal plain. As we move into Wednesday and Thursday, unsettled weather should return to the area. An area of low pressure is forecast to be lifting northward offshore of the east coast, while a cold front approaches from the west. Showers and thunderstorms are likely to develop as the cold front nears the forecast area. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Mainly VFR. However, conditions will lower to MVFR and IFR in showers and scattered thunderstorms. The thunderstorms may bring locally heavy rain and isolated strong wind gusts. West to southwest wind around 10 knots becoming northwest to north 5 to 10 knots. Friday...Mainly VFR. A chance of showers, mainly from the KPHL area southward. Northwest to north wind 5 to 10 knots. OUTLOOK... Friday night...VFR except MVFR possible across southern NJ, southern DE, and the Eastern Shore of MD due to showers and thunderstorms. N to NE winds mainly 5 to 10 kts. Saturday-Saturday night...Mainly VFR conditions expected. MVFR conditions possible at KACY and KMIV Saturday night as an onshore flow generates some clouds. Winds generally NE 5-10 knots. Sunday...Mainly VFR conditions expected. MVFR conditions possible at KACY and KMIV as an onshore flow generates some clouds/drizzle/light rain. NE winds 5-10 kts with gusts up to 20 knots possible. Sunday night-Tuesday...More widespread MVFR conditions developing with the persistent onshore flow. E to NE winds 5-10 kts with gusts up to 20 kts possible. && .MARINE... A south to southwest wind 10 to 15 knots this evening, becoming northwest to north around 10 knots overnight. North wind around 10 knots on Friday, becoming variable 10 knots or less late in the day. Waves on our ocean waters are forecast to be around 2 to 3 feet. Waves on Delaware Bay are expected to be 2 feet or less. OUTLOOK... Friday night-Saturday...Sub-SCA conditions expected much of the period. Low end SCA conditions possible late Saturday. Saturday night...Low end SCA conditions possible due to long fetch E to NE winds developing. Sunday-Tuesday...A prolonged low end SCA may be needed through the period as long fetch E to NE winds persist. RIP CURRENTS... A south to southwest wind 10 to 15 MPH is forecast into this evening. Breaking waves around 3 feet are anticipated along with a medium period southerly swell. There is a low risk for the development of dangerous rip currents. A northerly wind around 10 MPH is expected for Friday. Breaking waves around 2 to 3 feet are likely along with a medium period southerly swell. Again, a low risk is forecast. A long duration northeast to east wind is expected for the weekend and into the early part of the new week. As a result, we are anticipating a prolonged period with an enhanced risk for the development of dangerous rip currents from Saturday through at least Tuesday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Kruzdlo Near Term...Iovino Short Term...Iovino Long Term...Kruzdlo Aviation...Iovino/Kruzdlo Marine...Iovino/Kruzdlo
Hazardous weather outlook, Aug 22, 3:37 PM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 337 PM EDT Thu Aug 22 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-231945- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 337 PM EDT Thu Aug 22 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a chance of thunderstorms, capable of producing locally strong wind gusts, heavy rainfall and localized flooding, this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-024>026-231945- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 337 PM EDT Thu Aug 22 2019 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a chance of thunderstorms tonight capable of producing locally strong wind gusts, heavy rainfall and localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-231945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 337 PM EDT Thu Aug 22 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Scattered thunderstorms tonight may produce strong wind gusts and hazardous conditions. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Aug 22, 7:56 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
756 PM EDT Thu Aug 22 2019
PAZ060-070-101>104-230030-
Eastern Montgomery-Western Montgomery-Delaware-Western
Chester-Eastern Chester-Berks-
756 PM EDT Thu Aug 22 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS...CENTRAL
MONTGOMERY...NORTHEASTERN CHESTER AND NORTHEASTERN DELAWARE
COUNTIES...
At 755 PM EDT, a strong thunderstorm was located near Pughtown, or 15
miles northwest of West Chester, moving east at 35 mph.
Wind gusts up to 45 mph and pea size hail are possible with this
storm.
Locations impacted include...
Norristown, Pottstown, Phoenixville, West Norriton, East Norriton,
Conshohocken, Birdsboro, Collegeville, Royersford, Trappe, Elverson,
New Morgan, Pughtown, Bryn Mawr, Trout Lake, Radnor Township,
Broomall, Newtown Square, King Of Prussia and Lionville-Marchwood.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4014 7588 4016 7591 4029 7585 4020 7523
3992 7534 4012 7592
TIME...MOT...LOC 2355Z 287DEG 31KT 4016 7572
StaarmannLocal storm report, Aug 22, 8:12 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
812 PM EDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG 2 N GLADSTONE 40.75N 74.68W
08/22/2019 MORRIS NJ PUBLIC
REPORT FROM MPING: SOME SHINGLES BLOWN OFF.
TIME ESTIMATED FROM RADAR.
&&
SFJLocal storm report, Aug 22, 8:20 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
820 PM EDT THU AUG 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL ROCKAWAY 40.90N 74.51W
08/22/2019 E0.25 INCH MORRIS NJ PUBLIC
&&
SFJSpecial weather statement, Aug 22, 8:26 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
826 PM EDT Thu Aug 22 2019
DEZ001-MDZ008-230130-
New Castle-Cecil-
826 PM EDT Thu Aug 22 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEW CASTLE AND
CECIL COUNTIES...
At 826 PM EDT, a strong thunderstorm was located near Aberdeen,
moving east at 30 mph.
Wind gusts up to 45 mph and pea size hail are possible with this
storm.
Locations impacted include...
Newark, Middletown, Elkton, North East, Charlestown, Cecilton,
Warwick, Zion, Barksdale, Glasgow, Bohemias Mills, West Nottingham,
Octoraro, Brantwood, Bay View, Woodlawn, Pleasant Hill, Cherry Hill,
Conowingo and Cayots.
This includes the following highways...
Interstate 95 in Maryland between mile markers 91 and 109.
Interstate 95 in Delaware between mile markers 0 and 5.
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3967 7568 3937 7576 3938 7582 3936 7589
3938 7595 3937 7598 3939 7604 3943 7600
3946 7601 3952 7598 3955 7603 3955 7608
3963 7615 3969 7617
TIME...MOT...LOC 0026Z 279DEG 26KT 3956 7621
StaarmannSpecial weather statement, Aug 22, 8:27 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
827 PM EDT Thu Aug 22 2019
NJZ007>010-012-015-PAZ101-103>106-230115-
Morris-Hunterdon-Somerset-Middlesex-Warren-Mercer-Lower Bucks-Upper
Bucks-Eastern Montgomery-Western Montgomery-Western Chester-
827 PM EDT Thu Aug 22 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MORRIS...
HUNTERDON...SOUTH CENTRAL WARREN...MERCER...SOMERSET...NORTHWESTERN
MIDDLESEX...CENTRAL MONTGOMERY...BUCKS AND NORTHEASTERN CHESTER
COUNTIES...
At 826 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Califon to Collegeville. Movement was
east at 45 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Trenton, New Brunswick, Morristown, Somerville, Somerset, Edison,
East Brunswick, Bridgewater, South Brunswick, North Brunswick, Ewing,
Norristown, Phoenixville, Lansdale, Madison, West Norriton,
Middlesex, East Norriton, Princeton and Florham Park.
This includes the following highways...
Garden State Parkway between mile markers 131 and 134.
Interstate 195 in New Jersey near mile marker 0.
Interstate 287 in New Jersey between mile markers 0 and 42.
Interstate 295 in New Jersey between mile markers 60 and 76.
Interstate 78 in New Jersey between mile markers 7 and 42.
Interstate 80 in New Jersey between mile markers 42 and 49.
New Jersey Turnpike between exits 10 and 11.
LAT...LON 4013 7477 4012 7563 4046 7536 4078 7492
4089 7434 4088 7433 4090 7427 4087 7433
4074 7437 4067 7446 4066 7445 4066 7440
4060 7446 4061 7431 4059 7429 4059 7427
TIME...MOT...LOC 0026Z 254DEG 42KT 4070 7482 4018 7543
NCSpecial weather statement, Aug 22, 8:36 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
836 PM EDT Thu Aug 22 2019
DEZ001-002-MDZ008-012-015-230130-
Kent-New Castle-Queen Anne's-Cecil-Kent-
836 PM EDT Thu Aug 22 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHWESTERN KENT...NORTHEASTERN QUEEN ANNE'S...KENT AND
SOUTHEASTERN CECIL COUNTIES...
At 835 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Aberdeen Proving Ground to near Brooklyn
Park. Movement was east at 35 mph.
Wind gusts up to 45 mph and pea size hail are possible with these
storms.
Locations impacted include...
Middletown, Centerville, Smyrna, Chestertown, Centreville, Clayton,
Rock Hall, Church Hill, Cecilton, Millington, Sudlersville,
Betterton, Warwick, Old Town, Bohemias Mills, Newtown, Port Penn,
Morgnec, Delaney Corner and Crumpton.
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3926 7622 3929 7617 3932 7618 3934 7616
3933 7614 3937 7611 3937 7606 3942 7600
3953 7598 3953 7599 3955 7557 3951 7556
3946 7559 3941 7553 3922 7565 3900 7601
3907 7623 3917 7628
TIME...MOT...LOC 0035Z 282DEG 29KT 3947 7615 3925 7658
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:26 PM EDT | Special Weather Statement | PHI | Cecil | 64 min |
| Aug 22, 8:36 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 54 min |
| Aug 22, 8:54 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 66 min |
| Aug 22, 10:11 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 64 min |
| Aug 22, 11:10 PM EDT | Special Weather Statement | PHI | Kent | 50 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2019Severe Thunderstorm Warnings in Delaware, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.